# SDR UPS06848059

- Difficulty date: September 19, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 1 PYLON INBD SIDE FOUND CRACK AT APPROX STA YN 321.  STOP DRILLED CRACK.  CRACK TERMINATES AT STOP DRILL EO DC8-5740-0716.
